When you roll,
Your vestibular system is catalyzed,
your sense of balance strengthened.
Need some backbone?
True strength is in you and your spine’s ability to be flexible, surrender and be free.
Rolling, rolling, rolling . . .
Making living and transitions easy.
Getting up. Sitting down.
walking, running -
Thriving rather than surviving.
Just from rolling,
You will rock!
Rolling is a fundamental movement that allows us to truly thrive. Connect to your joy, your laughter and your innate prowess in movement as we explore rolling during this thoughtful, catalyzing and fun weekend, using Awareness through Movement® lessons.
Awareness through Movement® (ATM) lessons use gentle movement and directed attention to improve movement and become more aware of subtle sensations, which ultimately leads to enhanced human functioning. Through movement lessons, you can increase your ease and range of motion, improve your flexibility, coordination and balance, and rediscover your innate capacity for elegant, efficient, pain-free movement.
The Feldenkrais Method® is based on principles of physics, biomechanics, and an empirical understanding of learning, the evolutionary development of the human nervous system and innate plasticity of the brain. Through the movement lessons, you will be guided into greater awareness of your current habitual, neuromuscular and cognitive patterns and you will open to new ways of moving and thinking. Movement lessons are a fun and fascinating pathway to self-mastery.
All levels of movement ability are welcome.
Saturday, March 11th
9 a.m. to 10 a.m. Bending the Spine – (seated on a chair) – Develop your awareness of the relationship between the three bowls of the body – head, ribcage and pelvis – and their congruency and mobility through the spine. Wake up to holding patterns in breath, bone and muscle, which when free aid in intelligent weight shifts and easy, elegant movement. 60 minutes
10:15 a.m. to 11:30 a.m. Freeing the Joints – (supine) – Integrate the legs with the pelvis while exploring the relationship of movement between the bones of the legs, the joints that connect them and their connection through the spine to your head. 75 minutes
11:45 to 1 p.m. Rolling at the Rate of Bending and Stretching – (supine) – Explore the integration of arms and legs to core, as you clarify center (increasing coordination and balance), develop greater awareness of midline and create a symmetrical sense of self in action. This is a very fun lesson. 75 minutes
2 p.m. to 3:30 p.m. Rolling from Supine to Sitting – Master the gentle, feel-good transition from supine to sitting. Improve your flexibility in orientation, balance and coordination between shoulders and hips and arms and legs. One of my favorite lessons! 90 minutes
3:45 p.m. to 4:30 p.m. Transitioning to Standing – Explore the transition from sitting to standing, through a corkscrew-like motion. Develop agility and lightness as you move in an unfamiliar orientation. The previous lesson, Rolling from Supine to Sitting, is a prerequisite for this lesson. 45 minutes
Sunday, March 12th
10 to 11:15 a.m. The Elbow Clock – (on the belly) – Really! Free the arm, shoulder blade and chest through the elbow. It’s subtle, small, amazing clockwork and will set you up for the next lesson and to a swagger in your step. 75 minutes
11:30 a.m. to 12:45 p.m. Coming to Sit without Leaning on the Floor – (supine) – Gain a free head by learning to let go of the muscles of the chest and back. Free head, mobile chest? A recipe for easy rolling to sitting (without using the arms and hands to push yourself up). 75 minutes
1:10 p.m. to 2:25 p.m. Melting into Rolling -- (in sitting) – With your legs in a diamond shape, learn to release into the mass of your skeleton and explore the pendulum-like motion of your head and its influence on ease of weight shift. You are going to feel like a kid. Laughter guaranteed. 75 minutes
Fee: $45 for 1 class
$90 for 2 classes
$135 for 3 classes
$171 for 4 classes
$211 for 5 classes
$251 for 6 classes
$289 for 7 classes
$310 for the entire weekend
Registration and payment are due by February 24, 2023.
All lessons after February 24 will be $45.00
Payment by cash, check (made to GYROTONIC® Seacoast)
or Venmo (@Kathryn-Londoff) only.
Please contact Kathryn Londoff at 603-828-8155 or email@example.com to register.
There are no refunds. There is a 6-person minimum per class.
Kathleen Aharoni has been teaching the work of Dr. Moshe Feldenkrais since 2003, including as faculty at Northwestern University, Columbia College, Chicago, and Hubbard Street Dance Company. In addition, Kathleen is a life coach, award-winning author and Health Mastery columnist for Chicago Health Magazine. Kathleen has taught the GYROTONIC® Method since 1998, when she founded the community in Chicago. She is, also, a CranioSacral practitioner, Pilates instructor, Nature and Forest Therapy Guide and EcoNIDRA™ practitioner. Kathleen nurtures embodied living and the joyous rediscovering of our infinite wisdom. For more information go to www.thehumanecologist.com.